RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 2, Pages 255–257 (Mi dan36269)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Polynomials orthogonal to holomorphic functions of several complex variables and an analogue to the Riesz theorem

L. A. Aizenberg

Institute of Physics, Siberian Branch of USSR Academy of Sciences, Krasnoyarsk

Full text: PDF file (462 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.55
Presented: V. S. Vladimirov
Received: 14.01.1971

Citation: L. A. Aizenberg, “Polynomials orthogonal to holomorphic functions of several complex variables and an analogue to the Riesz theorem”, Dokl. Akad. Nauk SSSR, 199:2 (1971), 255–257

Citation in format AMSBIB
\Bibitem{Aiz71}
\by L.~A.~Aizenberg
\paper Polynomials orthogonal to holomorphic functions of several complex variables and an analogue to the Riesz theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 2
\pages 255--257
\mathnet{http://mi.mathnet.ru/dan36269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0283233}
\zmath{https://zbmath.org/?q=an:0228.32001}


Linking options:
  • http://mi.mathnet.ru/eng/dan36269
  • http://mi.mathnet.ru/eng/dan/v199/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kytmanov, “The $\bar\partial$ Neumann problem for smooth functions and distributions”, Math. USSR-Sb., 70:1 (1991), 72–92  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019